International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2005 / Article

Open Access

Volume 2005 |Article ID 545476 | https://doi.org/10.1155/IJMMS.2005.169

M. Belk, B. Kazmierczak, V. Volpert, "Existence of reaction-diffusion-convection waves in unbounded strips", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 545476, 25 pages, 2005. https://doi.org/10.1155/IJMMS.2005.169

Existence of reaction-diffusion-convection waves in unbounded strips

Received30 May 2004
Revised23 Nov 2004

Abstract

Existence of reaction-diffusion-convection waves in unbounded strips is proved in the case of small Rayleigh numbers. In the bistable case the wave is unique, in the monostable case they exist for all speeds greater than the minimal one. The proof uses the implicit function theorem. Its application is based on the Fredholm property, index, and solvability conditions for elliptic problems in unbounded domains.

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views69
Downloads452
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.